Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A proof of the generalized Schoenflies theorem


Author: Morton Brown
Journal: Bull. Amer. Math. Soc. 66 (1960), 74-76
DOI: https://doi.org/10.1090/S0002-9904-1960-10400-4
MathSciNet review: 0117695
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Barry Mazur, On embeddings of spheres, Bull. Amer. Math. Soc. vol. 65 (1959) pp. 59-65. MR 117693


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10400-4

American Mathematical Society